Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite sums of irreducible functionals on $ C\sp{\ast} $-algebras


Author: Herbert Halpern
Journal: Proc. Amer. Math. Soc. 18 (1967), 352-358
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1967-0206734-7
MathSciNet review: 0206734
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Kadison and J. Glimm, Unitary operators for irreducible representations, Pacific J. Math. 10 (1960), 547-556. MR 0115104 (22:5906)
  • [2] R. Kadison, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 273-276. MR 0085484 (19:47e)
  • [3] C. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0206734-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society